# SDR USAA2009052791291

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 29,631 hours, 10,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4328866 - FLT 799-SEA - EEL - EMERGENCY LIGHT LENS MISSING AT SEAT 3L.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS AT SEAT 3L.
